# SDR COMA2012021350007

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 37,773 hours, 33,129 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 162255
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON T/O FROM ATL RECEIVED GEAR DISAGREE ALONG WITH NOSE DOOR WARNING MSG.  PERFORMED QRH.  EMERGENCY DECLARED, A/C RETURNED TO ATL LANDED SAFELY.  INSPECTED A/C AND FOUND NLG OLEO CENTER CAM PROXS SWITCH BRACKET BENT.  REMOVED AND REPLACED PROX SWITCH BRACKET.  OPS CHECK GOOD.
